# SDR 245291

- Difficulty date: April 9, 2005
- Submitted: April 9, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 33,254 hours, 32,102 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT PROP OIL PRESSURE FLUX BETWEEN 10-80 PSI.  REMOVED AND REPLACED LEFT PROP OIL PRESSURE IND, OPS CHECK NORMAL.
